Home > Publications > Refereed Journals > Boundary feedback control of 2D shallow water equations
Publications

Boundary feedback control of 2D shallow water equations

Bibliography:

Ben Mansour Dia, Jesper Oppelstrup, Boundary feedback control of 2D shallow water equations, International Journal of Dynamics and Control, volume 1, pages 41-53,  2013.

Authors:

Ben Mansour Dia, Jesper Oppelstrup

Keywords:

2-D shallow water equations , Water management, Boundary control, Symmetrization

Year:

2013

Abstract:

Local explicit feedback boundary conditions are given for the stabilization in L2−norm of the 2-D shallow
water model. The proposed method is based on symmetrization of the flux matrices of the linearized model and analysis of the Riemann invariants. The non-conservative 2-D shallow water equations are linearized around the target steady state sub-critical flow. The established feedback control laws guarantee a decay of the energy of the perturbation model.
We present numerical simulations to demonstrate how the proposed controller works for the linearized as well as nonlinear shallow water problem.

ISSN:

DOI 10.1007/s40435-013-0006-0